# SDR 96ZZZM406

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Cracked
- Location: Bs 600
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MCD, BOTTOM OF DOOR INBOARD STRUCTURE JUST BELOW STATION 600, RIB HAS CRACK INDICATION.  REMOVED AND REPLACED ALUMINUM SUPPORT BLOCK 7075-T6 .250 5.5 INCH BY 3.5 INCH AS PER SRM 51-10-1 PAR 4 AND 51-30-2.
